# SDR CALA0001639

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Aircraft time: 97,096 hours, 21,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT BEAM FWD OF LAV H CORRODED AT STA Y = 1914, X = 44L-66L.  A NEW SUPPORT SECTION WAS INSTALLED IAW SRM 53-16-01 AND GMM 10-900-01.
